# SDR AALA20170919013

- Difficulty date: September 18, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 94,728 hours, 15,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Part serial: 103623
- Condition: Discharged
- Location: Cabin
- Part time: 6,581 hours, 1,544 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EMERGENCY ESCAPE PATH LIGHTS IN THE MID CABIN ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY ASSEMBLY AND CHARGER ASSEMBLY (AALA20170919014).  OPERATIONAL CHECK GOOD.
